# SDR CALA2023060501758

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737924ER
- Aircraft serial: 43531
- Aircraft time: 29,480 hours, 10,586 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 651632333
- Part serial: 43531FAL
- Condition: Cracked
- Location: L3
- Part time: 29,467 hours, 10,582 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDOW, FLIGHT COMPARTMENT DELAMINATED, CRACKED, CHIPPED, CRAZED , SCRATCHED, OR HAS BUBBLES NO. 3 LEFT VISABILITY LIMITED ADDING PIC REMOVED AND REPLACED L3 WINDOW REF AMM 56-11-21-000-801/400-802. LEAK CHECKS GOOD SEALANT B1/4 AT 17:00. PARTS USED: 1200723,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1200723  SN OFF 3531 IPC REFERENCE # 56-11-21-01 WINDSHIELD, B73  OFF 99-5614-9-9001 3531 ON 99-5614-9-9001 5492
